Lyrica and weight gain???
- From: "IMSum1good@xxxxxxxxxxxxxx" <IMSum1good@xxxxxxxxxxxxxx>
- Date: Mon, 3 Mar 2008 19:15:23 -0800 (PST)
Hey everyone... Smiles and hugs all around...
So I have been taking Lyrica for about two and a half months now. I
searched the group and found SOME info indicating weight gain, but I
think that was from 2005 or 6. (Ancient history.)
Anyway, I have almost NEVER GAINED WEIGHT...
IN my teens, twenties and thirties, if I tried really hard and force
fed myself a diet of things like pasta, I could get close to 130... I
stopped trying and have been maintaining at around 120 for years
All of a sudden I am 126.4 pounds according to the digital scale in my
bathroom, and my weight gain seems to be pretty rapid.
It is frightening me. I remember the Orthopedist telling me circa
1987 that it was likely that if I was thirty pounds heavier I would
not be vertical. (My spine would not support the weight.)
So I am wondering if it is the Lyrica. It seems to have helped in the
pain department, but if I am going to end up bed ridden, I may opt out
Anybody have any experience or advice?
Thanks again... You guys are the best.